Home » Frequently asked Questions on Health » Can curd have side effects?

Can curd have side effects?

Q: Is curd hot in nature or cold? I take about 500gms of curd everyday. Can this have side effects like cold and cough? What quantity should I take per day? I suffer from colds very frequently. Is this due to the high intake of curd?

A:Curd in its different forms as lassi, kadhi, shrikhand, etc. contributes significantly to improve the nutritive contents of an average diet. Because it produces lactic acid from the lactose in the milk, many people whom are lactose intolerant are able to tolerate yogurt. It inhibits the growth of disease-producing bacteria inside the GI tract by producing antimicrobial substances. It increases absorption of minerals and aids in B vitamin synthesis. Eating curd while taking antibiotics prevents or decreases the occurrence of antibiotic-related diarrhea. It has numerable benefits (not side effects). You will not get a cold due to eating curd. What you are having is sufficient however whole milk dahi contains a significant amount of fat so try having the Nestle Slim curd or the Nestle Probiotic curd.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------